Solvability of Riemann Boundary Value Problems and Applications to Approximative Properties of Perturbed Exponential System in Orlicz Spaces

Creative Commons License

Bilalov B. T., SEZER Y., Alizadeh F. A., Ildiz U.

Azerbaijan Journal of Mathematics, vol.14, no.1, pp.164-185, 2024 (ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 14 Issue: 1
  • Publication Date: 2024
  • Doi Number: 10.59849/2218-6816.2024.1.164
  • Journal Name: Azerbaijan Journal of Mathematics
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus, Academic Search Premier, zbMATH
  • Page Numbers: pp.164-185
  • Keywords: approximative properties, Hardy-Orlicz classes, Orlicz space, Riemann boundary value problems
  • Yıldız Technical University Affiliated: Yes


This work deals with the Orlicz space and the Hardy-Orlicz classes of analytic functions, generated by its norm. Non-homogeneous Riemann boundary value problem with piecewise Hölderian coefficient is considered in these classes. Based on N-function, we introduce new characteristic of Orlicz space and establish its relationship with the Boyd indices of considered Orlicz space. In terms of this characteristic and corresponding Boyd indices, we find a sufficient condition on the jumps of the argument of coefficient for solvability of Riemann boundary value problem in Hardy-Orlicz space and we construct a general solution. The obtained results are applied to establish the approximative properties (completeness, minimality, basicity) of a linear phase exponential system for corresponding Orlicz space.